# SDR USAA2012053100013

- Difficulty date: May 30, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 60,454 hours, 40,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER SEAT 11C BROKEN.  REPLACED EMERGENCY EXIT LIGHT ASSY PER AMM 33-51-12-910-801C1.  OPS CHECK GOOD PER AMM 33-51-12-700-801C2.
